Aa
Aa
A
A
A
Close
2026826 tn?1445955247

Need help stopping oxycodone

Hello I've had a long use of taking Vic and oxycodone. I found out I had cancer in 2012. I been taking oxycodone since then. I was up to 200mg a day now down to 30-40mg . How do I stop these without going through major w/d's. I need to stop these for good. Thanks
10 Responses
1855076 tn?1337115303
You already tapered down considerably.  I hope your Cancer is in remission.  Have you spoken with your doctor about coming off?  Has your pain resolved?  A very slow taper can help you avoid the withdrawals.  Given your medical history it would be best to be under your doctor's supervision while tapering down.  
2026826 tn?1445955247
Yeah I went from oxycodone 30 mg to 5 mg but I am just having a hard time on the 5mg and stopping . I had a clear scan but I have had one 3 times now and it keeps coming back so I am hoping and praying that the cancer stays gone.
Avatar universal
well there are to wasy to do this  cuntue tapering or just jumping ship to get it over with  C/T has it advantages your only sick for a week  verse weeks ofv being uncomfortable  let us know witch way you decide to go.............................................Gnarly
2026826 tn?1445955247
I guess im just scared of the w/d. I know it doesn't seem like a lot of mg but I still feel like crap when I skip a dose :( I tried the taper which I did pretty good until I got to 30-40mg. What helps these w/ds ?
1855076 tn?1337115303
There's lots of things that can help.  You can ask your doctor for Clonidine, which is an old blood pressure NED that seems to help with withdrawal sympts.  There's also the Thomas recipe which you can find on here, which are some supplements and homeopathic things that will help ease some of the symptoms.

Everyone is different in what they feel as to w/d.  Staying hydrated is really important as you can easily get dehydrated and that makes everything worse.  Gatorade, water, broth and food as tolerated but things that appeal to you.

Tapering gets harder when you get into the lower dosages.  It's against the rules to give specific taper schedules but basically only drop by small amounts and then wait until you stabilize before dropping again.  If you're having specific symptoms, post here and people will tell you what worked for them.  Soaking in a hot tub with Epson salts helps draw out the toxins and will help with the body aches and pains.

If you don't want to taper because it drags things out, going CT is done by a lot of people.  People seem to feel better between five to ten days with sleep and low energy being the lingering symptoms.
Avatar universal
***********.org . I presented it to my neurologist who supported me getting off all the meds I was put on by all the specialists before I met him.  I am just taking my seizure meds now.  I have spinal injury and structural issues, ehlers danlos, depression, anxiety, panic attacks, PTSD, am primarily bedridden, and suffer from severe pain. The meds I was able to get off of because of the program are  cymbalta, amitriptiline,  Oxycodone 30mg, tizanadine, xanax, meloxicam baclofen, topamax, Percocet.  I am only on neurontin now and take the body calm to help when I have anxiety or difficulty sleeping.  I used the JNK, Neuro mini, optimum splice, body calm, body calm supreme for sleep, their omega 3 and vit E. Again, I worked with my neurologists and had regular blood work to monitor.  The meds had masked the blood work results so within a week of starting the road back the labs revealed elevated WBC, platelets, lymph, and more. The doctors and ER could see I was sick but the labs showed nothing but elevated liver enzymes.  My liver enzymes came back into normal range within one month although I am still fighting infection.  However, it keeps improving.  Work with your doctor.  It is all natural and most doctors like to see natural approach so support shouldn't be difficult.  There are conditions that require medication so don't stop anything without talking to your Doctors first.  
2026826 tn?1445955247
I still need some help coming off of 30mg oxycodone a day. I'm scared of going through w/d symptoms ..What help eases them ?? Please help
13565897 tn?1430515982
have you decided to CT it or ? if the CT is the choice stay hydrated eat what you want hit the multi-vitamin throughout the day take a bath or shower when all else fails try and stay busy if possible that worked for me but plan to feel like you have a cold for the next 5-7 days just no getting around that.. if things get hard to handle let some normal life slid house work etc. just rest if possible but getting out and walking helps also I'm just tossing some ideas out there that work for some and not for others just stay by us and we can help you with the times when you feel lost. Best wishes
2026826 tn?1445955247
I am about out of my oxycodone only a few left . I did buy some Elimidrol hope it helps me ...
2026826 tn?1445955247
Im on my second day clean when does it stop the wd . I been craving it helped some but still low energy and cravings.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.